Document Server@UHasselt >
Research publications >
Please use this identifier to cite or link to this item:
|Title: ||Optimal self-avoiding paths in dilute random medium|
|Authors: ||Seno, F|
|Issue Date: ||1997|
|Publisher: ||AMERICAN PHYSICAL SOC|
|Citation: ||PHYSICAL REVIEW E, 55(4). p. 3859-3864|
|Abstract: ||The combined effects of bond-energy disorder and random-bond exclusion on optimal undirected self-avoiding paths are studied by an original finite-size scaling method in two dimensions. For concentrations of accessible bonds between the undirected and directed percolation thresholds, overhangs do not seem to change the standard self-affine scaling regime characteristic of directed paths. At the undirected threshold the path becomes fractal, with a fractal dimension equal to that of the minimal length path on the infinite cluster backbone. At this point the optimal energy variance scales with time t as t(omega c) (omega(c)= 1.02+/-0.05). Furthermore, omega(c) turns out to be exclusively determined by fluctuations in backbone geometry and not by disorder in bond energies. This scenario is qualitatively confirmed and extended by renormalization-group calculations on hierarchical lattices.|
|Notes: ||UNIV PADUA,SEZ INFN,I-35100 PADUA,ITALY. LIMBURGS UNIV CTR,DEPT WISKUNDE NAT KUNDE INFORMAT,B-3590 DIEPENBEEK,BELGIUM.Seno, F, UNIV PADUA,DIPARTIMENTO FIS,INFM,I-35100 PADUA,ITALY.|
|ISI #: ||A1997WV24900015|
|Type: ||Journal Contribution|
|Appears in Collections: ||Research publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.